# SDR UIEA2019040383675

- Difficulty date: April 1, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N405KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36132
- Aircraft time: 38,929 hours, 8,073 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING T/E -I/B AILERON O/B AFT CORNER FOUND WITH CHAFING MARK.( L/H WING T/E-I/B AILERON O/B AFT CORNER REPAIRED IAW B747-400F SRM 57-60-01-2R-7 REPAIR I AND SRM 51-70-06 REV 85 AND PAINTED IAW B747-400 AMM 51-24-11 REV 95 )
